# SDR CA150521003

- Difficulty date: May 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 19,187 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 10191001641
- Condition: Cracked
- Location: Nr 2
- Part time: 19,461 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 3 INSPECTIONS, THE NR 2 ENGINE LOWER FOWARD COWLING, HEATED AIR INLET "HOT-LIP" AFT OVERBOARD VENT DUCT FOUND CRACKED AROUND WELDING AND LARGE HOLEM MATERIAL MISSING. THIS ACFT HAS THE BUTTERFIELD FLOW-THROUGH EXHAUST STC SA2905NM EMBODIED ON BOTH COWLING INLETS.   THIS IS THE 3RD ACFT OF THE FLEET TO HAVE THE INLET VENT DUCT CRACKED AT THE WELDING AND WITH HOLES
